# SDR DALA2023030701681

- Difficulty date: March 4, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 17,407 hours, 8,233 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y765 LOCATED BTW FR 66 TO FR 70 AT AFT GALLEY A. REPLACED FLOOR BEAM Y765 LOC. BTW FR66 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11, A321 SRM 51-72-11 AND DRAWINGD53472000; ISSUE: AF; RELEASE DATE:06-JAN-03. MEASURES OF CORROSION LOCATED FLOOR BEAM Y765 AT LEVEL FR68 L= 1.138 IN, W=0.803IN, D=0.034 IN TOOL USED DIGITAL CALIPER P/N : 500-197-30, S/N: A21143429, DUE DATE: 03-NOV-23. EVALUATED DAMAGE AREA AND FOUNDBEYOND OF LIMITS AS PER A321 SRM 53-00-14-283-002. RII INSPECTION COMPLETE. (LP# 2655412)
